| Model Number |
P4P16TS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
Customer reports: the patient pressed call light to inform rn that foley catheter tubing had disconnected.The patient was sitting in bed, holding the distal, foley bag tubing in hand, with the proximal tubing still attached to the commercial leg strap with tubing securement tape fully intact.Patient reports she moved slightly in the bed and the tubing detached.There was no urine noted on linen and the foley bag contained 300cc of clear yellow urine.The foley was immediately removed and documented by rn.
Additional Manufacturer Narrative
A review of the device history record (dhr) was not performed during this investigation as the lot number was not provided with the complaint.All dhr¿s are reviewed and approved by quality prior to release of product.There were no samples returned for evaluation.Without a sample to evaluate, a specific root cause cannot be determined.As part of continuous improvements, a formal investigation has been opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.